# SDR CA190409009

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 67,136 hours
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823031
- Condition: Fractured
- Location: Propeller Hub
- Part time: 3,834 hours
- Component: Propeller Hub, Hmltnsnstrnd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A LH PROP LEAK MAINTENANCE DISCOVERED THE INNER BEARING RACE FOR THE #2 BLADE TO HAVE BROKEN AND FAILED. LH PROP HUB AND BLADES HAVE BEEN REPLACED, AND THE A/C RETURNED TO SERVICE. P/N: 782303-1 S/N: NSN  A/C HOURS: 67769 A/C CYCLES: 68091 (TC# 20190409009)
